Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

May 9th 2019
I gave my 22 month 2 children’s gravols and a dose of infant Tylenol and I’m just worried it’ll be to much, it wasn’t at once, my mom gave her gavol I didn’t know and 2 hours later I gave her 1.5ml infant Tylenol and another children’s gravol the 2 year and up one
Geneviève Duperron Pharmacist owner affiliated with Familiprix

There is not interaction between both products so don't worry.  Your child might be a bit sllepy but not because of the combinaison, the Gravol itself can cause drowiness.  Maybe we could check the dosage with your child weight

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Geneviève Duperron suggests meeting with your pharmacist.